Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/26866
Title: Mathematical model of the local stability of the enterprise to its vendors. II. Research of the node stability
Authors: Sheka, A.
Issue Date: 2013
Citation: Sheka A. Mathematical model of the local stability of the enterprise to its vendors. II. Research of the node stability / A. Sheka // Applied Mathematical Sciences. — 2013. — Vol. 7. — № 109-112. — P. 5559-5565.
Abstract: The paper presents an verification of the elementary model of interaction between the enterprise with suppliers. The influence of individual factors on the final evaluation of the external sustainability of the enterprise. © 2013 Andrey Sheka.
Keywords: RISK MANAGEMENT
SUPPLIER INTERACTION
SUPPLIER SELECTION
SUPPLY CHAIN MANAGEMENT
WEIGHTED SUM
URI: http://hdl.handle.net/10995/26866
SCOPUS ID: 84886246954
PURE ID: 855592
ISSN: 1312-885X
DOI: 10.12988/ams.2013.38466
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0102.pdf167,19 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.